Accessibility navigation

Rank alpha funds of hedge funds

Alexander, C. and Dimitriu, A. (2005) Rank alpha funds of hedge funds. The Journal of Alternative Investments, 8 (2). pp. 48-61. ISSN 1520-3255

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.3905/jai.2005.591577

Item Type:Article
Divisions:Henley Business School > ICMA Centre
ID Code:20516
Publisher:Institutional Investor Inc.

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation